# SDR VNAA0103006

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 15,189 hours, 13,602 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE FLIGHT CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE WARNING MESSAGE.  THE FLIGHT CREW FOLLOWED THE QUICK REFERENCE HANDBOOK PROCEDURES TO EXTINGUISH THE MESSAGE BUT IT REAPPEARED.  THE FLIGHT CREW RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND OPERATIONALLY CHECKED THE EMERGENCY PARKING BRAKE IN ACCORDANCE WITH DORNIER MAINTENANCE 29-21-05, OPERATIONAL CHECK WAS COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
